MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D11X170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D11X170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81251170S
Medical Device Problem Codes Positioning Failure (1158); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "customer was not able to hit the nail correctly with the femoral neck screw drill.The nail was hit with the drill, this also happened with the second nail.The nail holding screws show signs of wear.".
 
Additional Manufacturer Narrative
Please note the correction to h6 health impact codes.The reported event could be confirmed during the investigations.The device inspection revealed the following: the identification of the returned nail could be confirmed based on the catalog and lot number.Signs of misaligned drilling can be observed on the inner part of the lag screw hole, confirming the reported event.The returned nail, lag screw reamer and both nail holding screws were tested with fully functional targeting device, targeting sleeve and tissue protection sleeve samples.With both nail holding screws, the assembling could be performed as required and the reamer could be perfectly aligned with the lag screw hole.The observations from the functional inspection confirm that the devices are fully functional.Based on investigation, the root cause was attributed to an user related issue.The functional test enabled to rule out any device related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - TROCHANTERIC NAIL 170MM D11X170MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23389627
Report Number0008031020-2025-01990
Device Sequence Number15964380
Product Code HSB
UDI-Device Identifier07613327478877
UDI-Public(01)07613327478877(17)340228(10)K1AC666
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81251170S
Device Lot NumberK1AC666
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown